# SDR SWAA2015040638095

- Difficulty date: April 2, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 27,029 hours, 15,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER EMER EXIT LIGHT COVER LENS MISSING.  INSTALLED LENS IAW AMM.
